PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2000 | 138 | 3 | 265-275
Tytuł artykułu

An example of a Fréchet algebra which is a principal ideal domain

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We construct an example of a Fréchet m-convex algebra which is a principal ideal domain, and has the unit disk as the maximal ideal space.
Czasopismo
Rocznik
Tom
138
Numer
3
Strony
265-275
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-04-26
poprawiono
1999-09-30
Twórcy
  • Departamento de Matemática, Facultad de Cs. Exactas y Naturales, Universidad de Buenos Aires, Pabellón 1 - Ciudad Universitaria, 1428 Buenos Aires, Argentina, gcarbo@mate.dm.uba.ar
  • Departamento de Matemática, Facultad de Cs. Exactas y Naturales, Universidad de Buenos Aires, Pabellón 1 - Ciudad Universitaria, 1428 Buenos Aires, Argentina, pucho@mate.dm.uba.ar
Bibliografia
  • [1] R. Arens, Dense inverse limit rings, Michigan Math. J. 5 (1958), 169-182.
  • [2] R. Arens, Linear topological division algebras, Bull. Amer. Math. Soc. 53 (1947), 623-630.
  • [3] H. Arizmendi, On the spectral radius of a matrix algebra, Funct. Approx. Comment. Math. 19 (1990), 167-176.
  • [4] S. Bouloussa, Caractérisation des algèbres de Fréchet qui sont des anneaux de valuation, J. London Math. Soc. (2) 25 (1982), 355-364.
  • [5] H. G. Dales, Automatic continuity: a survey, Bull. London Math. Soc. 10 (1978), 129-183.
  • [6] A. Ferreira and G. Tomassini, Finiteness properties of topological algebras, Ann. Scuola Norm. Sup. Pisa 3 (1978), 471-488.
  • [7] Y. Katznelson, An Introduction to Harmonic Analysis, Wiley, 1968.
  • [8] H. Komatsu, Projective and injective limits of weakly compact sequences of locally convex spaces, J. Math. Soc. Japan 19 (1967), 366-383.
  • [9] W. Roberts and D. Vanberg, Convex Functions, Academic Press, New York, 1973.
  • [10] W. Rudin, Real and Complex Analysis, McGraw-Hill, 1964.
  • [11] A. Sinclair and A. Tullo, Noetherian Banach algebras are finite dimensional, Math. Ann. 211 (1974), 151-153.
  • [12] G. Tomassini, On some finiteness properties of topological algebras, Symposia Math. 11 (1973), 305-311.
  • [13] W. Żelazko, A theorem on $B_0$ division algebras, Bull. Acad. Polon. Sci. 8 (1960), 373-375.
  • [14] A. Zygmund, Trigonometric Series, Cambridge Univ. Press, 1977.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv138i3p265bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.